My daughter has seasonal allergies. I am use to the problems
of the seasons changes. The first week in September 2006, a week
being in school, she starts the normal sneezing, couhing, running nose,etc. One week later, she got worst with cough. So I decide
to take her to the doc. Her doc. said she needs to change her allergy
meds. and she should be fine. One more week later, she is getting more
worst, and trouble breathing. So I scedule a aapt. with her allergist.
He has said her allergies are bad and she has upper resp. infection.
Gave her new inhaler,antibodic,predisone. She has missed school for
coughing so bad, and doc. appts. Now, later in the week, she is really
having trouble breathing, we goto the quick med., He still say it's
only in her bronichal,not her lungs. Now different antibodic,and
a cough syurp with codine. Now she is still coughing,having trouble
breathing, and walking around like a sombie. Now, still having touble,
back to her regular doc. for a fourth visit. She does blood work,nasal
swab,and chest xray. All test come bk normal. I still don't know what
is causing the cough. Now a fifth visit, to the allergist. He belives she
might have the croup, or whooping cough. the whooping cough would
make sense, but the test showed negetive. Since then,another antibodic,
that she couldn't take, because she threw it up, and broke out in
a rash. Now, a new antibodic, and see him bk in 2 weeks. In the mean
time, there has been alot of sleepless nights, days still miss in school,
grades falling due to can't focus. I don't what to do ! Should I
change docotrs or keep waiting? This isn't fair to her and our family
watching her not play outside much, miss her chorus class and her
grades. please help!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?